Mohammad Obiedat

Professor
Science, Technology & Math

Mohammad Obiedat

Phone Numbers

202-651-5315 (V)

Email

mohammad.obiedat@gallaudet.edu

Location

Hall Memorial Building S340C

Dr. Obiedat has been teaching mathematics, computer science, and information technology courses at Gallaudet University since 1999. He is doing his research on the vector fields problem on spheres and on lattice data structures.

  • Ph.D., The George Washington University, Computer Science, 2015
  • Ph.D., Middle East Technical University, Mathematics, 1998
  • M.S., The George Washington University, Computer Science, 2007
  • M.S., Yarmouk University, Mathematics, 1992
  • B.S., Yarmouk University, Mathematics, 1990

In addition to teaching mathematics and IT courses and doing my research in both mathematics and computer science, I am a certified Oracle Associate Java SE 8 Programmer. I also  play Chess and Go in my free time.

Selected Publications:

1. Obiedat M.,  Searching Lattice Data Structures of Varying Degrees of Sortedness,  

       International Journal of Data Structures, 1(1) (2015), 64-76.

       Available at https://arxiv.org/abs/1605.04160

2. Obiedat M., A Note on the Constructions of Complex and Quaternionic Vector Fields on   

       Spheres, Journal of  Mathematical Notes,  93(1) (2013), 104–110.

       Available at https://arxiv.org/abs/1605.09207

3.  Obiedat, M., Real, Complex and Quaternionic  Equivariant  Vector Fields on Spheres, 

      Topology  and its Application  153(2006), 2182-2189.

      Available online at www.sciencedirect.com

4.  Obiedat, M., On J-orders of Elements of , J. Math Sc. Japan, 53(4)(2001), 919- 

       932. Available online at  https://arxiv.org/abs/math/9906027

5.  Obiedat, M., A Note on the Localization of J-groups, Hiroshima Math J., 29 (1999), 299-

      312.  Available online at https://arxiv.org/abs/1605.09207

6.    Mashhoor R., Obiedat M., On Strongly-Support Graded Rings, Math. Japonica           

       39(3)(1994), 519-522.

7.  Mashhoor R., Obiedat M., On Gradations of  , J. Inst. Math & Comp.   

       Sci, 6(3)(1993), 241-252.

Gallaudet

800 Florida Avenue NE
Washington, DC 20002

Gallaudet

800 Florida Avenue NE
Washington, DC 20002